# SDR DALA2025101707590

- Difficulty date: October 10, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,963 hours, 41,333 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND DURING INSPECTION OF THE L/H WING AFT LWR SKIN DOUBLER AT XRS=164. CORRECTIVE ACTION: REPAIRED PER ER/A 14-621176. (1243963).
